Electron. J. Diff. Eqns., Vol. 1994(1994), No. 09, pp. 1-4.

A Rado type theorem for p-harmonic functions in the plane

Tero Kilpelainen

We show that if $u\in C^1(\Omega)$ satisfies the p-Laplace equation
$$ {\rm div}(|\nabla u|^{p-2}\nabla u)=0 $$
in $\Omega\setminus \{x\ :u(x)=0\}$, then u is a solution to the p-Laplacian in the whole $\Omega\subset R^2$.

Submitted September 29, 1994.Published December 6, 1994.
Math Subject Classification: 35J60, 35B60, 31C45, 30C62.
Key Words: p-harmonic functions, p-Laplacian, removable sets.

Show me the PDF file (116 KB), TEX file, and other files for this article.

Tero Kilpelainen
Department of Mathematics, University of Jyvaskyla, P.O. Box 35, 40351 Jyvaskyla, Finland
e-mail: TeroK@math.jyu.fi
Return to the EJDE home page.